# SDR EISA98023

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 580 RT AND 620 CORROSION ON CENTER BEAM AND SIDE OF SEAT TRACK.  REMOVED SURFACE CORROSION ON FLOORBEAM AND FOUND TO BE IN LIMITS.  REMOVED AND REPLACED SEAT TRACK PER 53-10-1 DUE TO CORROSION OUT OF LIMITS.  (M)
